# SDR QXEA2010102100661

- Difficulty date: October 18, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 22,796 hours, 23,157 cycles
- Engine: Pwc PW150A
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Fitting
- Condition: Chafed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COE - 9 YR - HORIZONTAL STABILIZER RT SIDE , ELEVATOR OTBD MOUNT FITTING INBD LWR SIDE HAS CHAFING MARK.  BLENDED IAW RD 8/4-55-572.  CONFIRMED AFFECTED AREA CRACK FREE REF RD 8/4-55-572 STEP 3. TREATED AND PAINTED IAW RD 8/4-55-572. ALL WORK COMPLIED WITH TASK CARD RD8/4-55-572.
